# SDR UIEA2011090900484

- Difficulty date: August 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B1036513
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK.  ACCOMPLISHMENT OF SB 747- 53A2416, REV 2 INSPECTIONS (2) 0.040" CRACKS WERE FOUND IN FRAME . 2 ADDITIONAL 0.50" CRACKS WERE FOUND IN THE WEB.   REPAIRED BY TRIMMING OUT THE CRITICAL FASTENER HOLE IAW 624U0060, SHEET 5 AND REPAIRED IAW THE INTERIM REPAIR CONFIGURATION A OF DWG 624U0060, SHEET 2. THE CRITICAL HOLE WAS RELOCATED TO KEEP 0.60 INCH MINIMUM EDGE MARGINS ON THE NEW FRAME IAW SB 747-53A2416 REV 3.
